# SDR FDEA200911063881

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 700-740, LBL 45.5, SEAT TRACK ASSY HAS CORROSION IN SEVERAL AREAS.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. ORIGINAL MAT THICKNESS .071" / REMOVED .016". FABRICATED NEW SEAT TRACK MAT. 60-6549/24, BATCH NR 1544829 IAW SRM 51-10-02 AND SRM 53-30-02. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, AT BS 700-740, LBL 45.5.
